# SDR AALA981171

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Ws 736
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN 2 EACH BOLT HOLES AND ON FACE OF OUTBOARD FLAP, OUTBOARD HINGE BRACKET SIDE LOAD SUPPORT BOSS.  RE-WORKED OUTBOARD FLAP OUTBOARD HINGE SIDE LOAD SUPPORT BOSS BORES PER CMM 57-44-09 AND ESO'S 7327 AND 7349 DATED 6-10-98. TST:  96,680.24 HOURS.  CYCLES:  18,100.  (X)
